# SDR QXEA2017100500596

- Difficulty date: October 3, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 38,134 hours, 39,849 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: 85329603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON TOP SIDE OF PANEL AT THE BOTTOM OF THE FWD SERVICE DOOR, BETWEEN BS 4.100 AND 32.40.  BLENDED THE CORROSION AND FOUND  BEYOND LIMITS IAW SRM 53-20-25-02-02.  REMOVED AND REPLACED THE PANEL IAW SRM 51-42-45-02-01.
